
Rinojel P Drop
Manufacturer
Astrum Healthcare Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Rinojel P Drop is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Drop
Introduction
Rinojel P Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. It is commonly prescribed in children to treat symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Directions for Use
Rinojel P Drop may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
Safety Information
Side Effects
No common side effects listed
How it works
Rinojel P Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities. Never combine Rinojel P Drop with other cold and flu medicines as that may lead to side effects. Stop Rinojel P Drop and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties. Practice self-care tips: Clean and disinfect surfaces after sneezing and coughing to avoid allergy, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest.
Related Medicines

Febrex Plus Oral Drop

Solvin Cold Drop

Noblok Drop

Lemo P Drop

Flucold P Oral Drops

Breasy Oral Drops

Tacof P Drop

Scormin P Oral Drops

Belrin-D Drop
